# SDR ASOA2013031403201

- Difficulty date: February 21, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 21,487 hours, 19,867 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INTERCOSTAL BETWEEN FS 621 AND FS 625 AT STR 14 IS CRACKED 1.0" IN RADIUS AT THE AFT END.  REMOVED, LOCATED & DRILLED NEW INTERCOSTAL IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE INTERCOSTAL IAW SRM 51-42-21.
